# SDR C2XA03CL097

- Difficulty date: May 1, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N13553
- Make and model: Emb EMB-145LR
- Aircraft serial: 145585
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 745501
- Part serial: 0050
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SYR FLIGHT 3181 THE CREW REPORTED A LANDING GEAR LEVER DISAGREE MESSAGE AFTER TAKEOFF.  THE CREW CYCLED THE GEAR AND CONTINUED AS NORMAL.  MAINTENANCE REPLACED THE LANDING GEAR CONTROL LEVER.  OPERATIONAL CHECKS WERE GOOD.
